# SDR 2007UALA01619

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 49,592 hours, 33,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FRAME WEB CRACKED AT LOWER DOOR STOP AT LOWER OUTBOARD CORNER AND IN RADIUS ABOVE LOWER DOOR STOP ON AFT SIDE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKS & INSTALLED DOUBLER/FILLER REPAIR.
